Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2018 | Journal Article | IST-REx-ID: 87   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Random Inscribed Polytopes Have Similar Radius Functions as Poisson-Delaunay Mosaics.” Annals of Applied Probability, vol. 28, no. 5, Institute of Mathematical Statistics, 2018, pp. 3215–38, doi:10.1214/18-AAP1389.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “On the Optimality of the FCC Lattice for Soft Sphere Packing.” SIAM J Discrete Math, vol. 32, no. 1, Society for Industrial and Applied Mathematics , 2018, pp. 750–82, doi:10.1137/16M1097201.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 5678   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson–Delaunay Mosaics of Order K.” Discrete and Computational Geometry, Springer, 2018, doi:10.1007/s00454-018-0049-2.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan, Arseniy, et al. “On the Circle Covering Theorem by A.W. Goodman and R.E. Goodman.” Discrete & Computational Geometry, vol. 59, no. 4, Springer, 2018, pp. 1001–09, doi:10.1007/s00454-017-9883-x.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan, Arseniy, and Erel Segal Halevi. “Counting Blanks in Polygonal Arrangements.” SIAM Journal on Discrete Mathematics, vol. 32, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 2242–57, doi:10.1137/16M110407X.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma, vol. 6, Cambridge University Press, 2018, p. e7, doi:10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 692   OA
Akopyan, Arseniy. “3-Webs Generated by Confocal Conics and Circles.” Geometriae Dedicata, vol. 194, no. 1, Springer, 2018, pp. 55–64, doi:10.1007/s10711-017-0265-6.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065
Chatterjee, Krishnendu, and Georg F. Osang. “Pushdown Reachability with Constant Treewidth.” Information Processing Letters, vol. 122, Elsevier, 2017, pp. 25–29, doi:10.1016/j.ipl.2017.02.003.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1022   OA
Pranav, Pratyush, et al. “The Topology of the Cosmic Web in Terms of Persistent Betti Numbers.” Monthly Notices of the Royal Astronomical Society, vol. 465, no. 4, Oxford University Press, 2017, pp. 4281–310, doi:10.1093/mnras/stw2862.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1072   OA
Bauer, Ulrich, and Herbert Edelsbrunner. “The Morse Theory of Čech and Delaunay Complexes.” Transactions of the American Mathematical Society, vol. 369, no. 5, American Mathematical Society, 2017, pp. 3741–62.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173   OA
Edelsbrunner, Herbert, et al. “The Voronoi Functional Is Maximized by the Delaunay Triangulation in the Plane.” Combinatorica, vol. 37, no. 5, Springer, 2017, pp. 887–910, doi:10.1007/s00493-016-3308-y.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180   OA
Akopyan, Arseniy, et al. “Algebraic Vertices of Non-Convex Polyhedra.” Advances in Mathematics, vol. 308, Academic Press, 2017, pp. 627–44, doi:10.1016/j.aim.2016.12.026.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Bauer, Ulrich, et al. “Phat - Persistent Homology Algorithms Toolbox.” Journal of Symbolic Computation, vol. 78, Academic Press, 2017, pp. 76–90, doi:10.1016/j.jsc.2016.03.008.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 737
Virk, Ziga, and Andreas Zastrow. “A New Topology on the Universal Path Space.” Topology and Its Applications, vol. 231, Elsevier, 2017, pp. 186–96, doi:10.1016/j.topol.2017.09.015.
View | DOI
 
2017 | Conference Paper | IST-REx-ID: 833   OA
Heiss, Teresa, and Hubert Wagner. Streaming Algorithm for Euler Characteristic Curves of Multidimensional Images. Edited by Michael Felsberg et al., vol. 10424, Springer, 2017, pp. 397–409, doi:10.1007/978-3-319-64689-3_32.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 718
Edelsbrunner, Herbert, et al. “Expected Sizes of Poisson Delaunay Mosaics and Their Discrete Morse Functions.” Advances in Applied Probability, vol. 49, no. 3, Cambridge University Press, 2017, pp. 745–67, doi:10.1017/apr.2017.20.
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 707   OA
Akopyan, Arseniy, and Roman Karasev. “A Tight Estimate for the Waist of the Ball .” Bulletin of the London Mathematical Society, vol. 49, no. 4, Wiley-Blackwell, 2017, pp. 690–93, doi:10.1112/blms.12062.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 909   OA
Akopyan, Arseniy, and Vladislav Vysotsky. “On the Lengths of Curves Passing through Boundary Points of a Planar Convex Shape.” The American Mathematical Monthly, vol. 124, no. 7, Mathematical Association of America, 2017, pp. 588–96, doi:10.4169/amer.math.monthly.124.7.588.
View | DOI | Download (ext.)
 
2017 | Thesis | IST-REx-ID: 6287
Nikitenko, Anton. Discrete Morse Theory for Random Complexes . IST Austria, 2017, doi:10.15479/AT:ISTA:th_873.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 481   OA
Biedl, Therese, et al. “Planar Matchings for Weighted Straight Skeletons.” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4, World Scientific Publishing, 2017, pp. 211–29, doi:10.1142/S0218195916600050.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 568   OA
Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications, vol. 19, no. 2, International Press, 2017, pp. 313–42, doi:10.4310/HHA.2017.v19.n2.a16.
View | DOI | Download (ext.)
 
2017 | Preprint | IST-REx-ID: 6288   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson-Delaunay Mosaics of Order K.” ArXiv:1709.09380.
View | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Edelsbrunner, Herbert, and Hubert Wagner. Topological Data Analysis with Bregman Divergences. Vol. 77, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916, doi:10.4230/LIPIcs.SoCG.2017.39.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521   OA
Austin, Kyle, and Ziga Virk. “Higson Compactification and Dimension Raising.” Topology and Its Applications, vol. 215, Elsevier, 2017, pp. 45–57, doi:10.1016/j.topol.2016.10.005.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Ethier, Marc, et al. Finding Eigenvalues of Self-Maps with the Kronecker Canonical Form. Edited by Ilias Kotsireas and Edgar Martínez-Moro, vol. 198, Springer, 2017, pp. 119–36, doi:10.1007/978-3-319-56932-1_8.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
Edelsbrunner, Herbert, and Patrice Koehl. “Computational Topology for Structural Molecular Biology.” Handbook of Discrete and Computational Geometry, Third Edition, edited by Csaba Toth et al., CRC Press, 2017, pp. 1709–35, doi:10.1201/9781315119601.
View | DOI
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, Marek, and Pawel Pilarczyk. Computation of Cubical Steenrod Squares. Vol. 9667, Springer, 2016, pp. 140–51, doi:10.1007/978-3-319-39441-1_13.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1408
Franek, Peter, and Marek Krcál. “On Computability and Triviality of Well Groups.” Discrete & Computational Geometry, vol. 56, no. 1, Springer, 2016, pp. 126–64, doi:10.1007/s00454-016-9794-2.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1617   OA
Pausinger, Florian, and Stefan Steinerberger. “On the Discrepancy of Jittered Sampling.” Journal of Complexity, vol. 33, Academic Press, 2016, pp. 199–216, doi:10.1016/j.jco.2015.11.003.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662   OA
Edelsbrunner, Herbert, and Florian Pausinger. “Approximation and Convergence of the Intrinsic Volume.” Advances in Mathematics, vol. 287, Academic Press, 2016, pp. 674–703, doi:10.1016/j.aim.2015.10.004.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
Miyaji, Tomoyuki, et al. “A Study of Rigorous ODE Integrators for Multi Scale Set Oriented Computations.” Applied Numerical Mathematics, vol. 107, Elsevier, 2016, pp. 34–47, doi:10.1016/j.apnum.2016.04.005.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1252
Harker, Shaun, et al. “Inducing a Map on Homology from a Correspondence.” Proceedings of the American Mathematical Society, vol. 144, no. 4, American Mathematical Society, 2016, pp. 1787–801, doi:10.1090/proc/12812.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1295
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “Multiple Covers with Balls II: Weighted Averages.” Electronic Notes in Discrete Mathematics, vol. 54, Elsevier, 2016, pp. 169–74, doi:10.1016/j.endm.2016.09.030.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1360   OA
Akopyan, Arseniy, et al. “Elementary Approach to Closed Billiard Trajectories in Asymmetric Normed Spaces.” Proceedings of the American Mathematical Society, vol. 144, no. 10, American Mathematical Society, 2016, pp. 4501–13, doi:10.1090/proc/13062 .
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1222   OA
Musin, Oleg, and Anton Nikitenko. “Optimal Packings of Congruent Circles on a Square Flat Torus.” Discrete & Computational Geometry, vol. 55, no. 1, Springer, 2016, pp. 1–20, doi:10.1007/s00454-015-9742-6.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1272   OA
Held, Martin, et al. “Generalized Offsetting of Planar Structures Using Skeletons.” Computer-Aided Design and Applications, vol. 13, no. 5, Taylor and Francis, 2016, pp. 712–21, doi:10.1080/16864360.2016.1150718.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1330   OA
Akopyan, Arseniy, and Alexey Balitskiy. “Billiards in Convex Bodies with Acute Angles.” Israel Journal of Mathematics, vol. 216, no. 2, Springer, 2016, pp. 833–45, doi:10.1007/s11856-016-1429-z.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1289
Dunaeva, Olga, et al. “The Classification of Endoscopy Images with Persistent Homology.” Pattern Recognition Letters, vol. 83, no. 1, Elsevier, 2016, pp. 13–22, doi:10.1016/j.patrec.2015.12.012.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1216   OA
Kasten, Jens, et al. “Acceleration Feature Points of Unsteady Shear Flows.” Archives of Mechanics, vol. 68, no. 1, Polish Academy of Sciences Publishing House, 2016, pp. 55–80.
View | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1254   OA
Golmakani, Ali, et al. “Uniform Expansivity Outside a Critical Neighborhood in the Quadratic Family.” Experimental Mathematics, vol. 25, no. 2, Taylor and Francis, 2016, pp. 116–24, doi:10.1080/10586458.2015.1048011.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1292   OA
Durst, Sebastian, et al. “Computing the Thurston–Bennequin Invariant in Open Books.” Acta Mathematica Hungarica, vol. 150, no. 2, Springer, 2016, pp. 441–55, doi:10.1007/s10474-016-0648-4.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483   OA
Reininghaus, Jan, et al. A Stable Multi-Scale Kernel for Topological Machine Learning. IEEE, 2015, pp. 4741–48, doi:10.1109/CVPR.2015.7299106.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510   OA
Franek, Peter, and Marek Krcál. On Computability and Triviality of Well Groups. Vol. 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–56, doi:10.4230/LIPIcs.SOCG.2015.842.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1584   OA
Biedl, Therese, et al. “Reprint of: Weighted Straight Skeletons in the Plane.” Computational Geometry: Theory and Applications, vol. 48, no. 5, Elsevier, 2015, pp. 429–42, doi:10.1016/j.comgeo.2015.01.004.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793   OA
Symonova, Olga, et al. “DynamicRoots: A Software Platform for the Reconstruction and Analysis of Growing Plant Roots.” PLoS One, vol. 10, no. 6, e0127657, Public Library of Science, 2015, doi:10.1371/journal.pone.0127657.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1938
Pausinger, Florian, and Stefan Steinerberger. “On the Distribution of Local Extrema in Quantum Chaos.” Physics Letters, Section A, vol. 379, no. 6, Elsevier, 2015, pp. 535–41, doi:10.1016/j.physleta.2014.12.010.
View | DOI
 
2015 | Thesis | IST-REx-ID: 1399
Pausinger, Florian. On the Approximation of Intrinsic Volumes. IST Austria, 2015.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 3585
Cao, Thanh, et al. “Proof of Correctness of the Digital Delaunay Triangulation Algorithm.” Computational Geometry: Theory and Applications, vol. 48, no. 7, Elsevier, 2015, pp. 507–19, doi:10.1016/j.comgeo.2015.04.001.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1495   OA
Edelsbrunner, Herbert, et al. “Relaxed Disk Packing.” Proceedings of the 27th Canadian Conference on Computational Geometry, vol. 2015–August, Queen’s University, 2015, pp. 128–35.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1578
Cao, Thanhtung, et al. “Triangulations from Topologically Correct Digital Voronoi Diagrams.” Computational Geometry, vol. 48, no. 7, Elsevier, 2015, pp. 507–19, doi:10.1016/j.comgeo.2015.04.001.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed